RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1995, Volume 29, Issue 4, Pages 72–75 (Mi faa614)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief communications

Limit Jordan Normal Form of Large Triangular Matrices over a Finite Field

A. M. Borodin

M. V. Lomonosov Moscow State University

Full text: PDF file (366 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1995, 29:4, 279–281

Bibliographic databases:

UDC: 517.9
Received: 18.11.1994

Citation: A. M. Borodin, “Limit Jordan Normal Form of Large Triangular Matrices over a Finite Field”, Funktsional. Anal. i Prilozhen., 29:4 (1995), 72–75; Funct. Anal. Appl., 29:4 (1995), 279–281

Citation in format AMSBIB
\Bibitem{Bor95}
\by A.~M.~Borodin
\paper Limit Jordan Normal Form of Large Triangular Matrices over a Finite Field
\jour Funktsional. Anal. i Prilozhen.
\yr 1995
\vol 29
\issue 4
\pages 72--75
\mathnet{http://mi.mathnet.ru/faa614}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1375543}
\zmath{https://zbmath.org/?q=an:0860.15009}
\transl
\jour Funct. Anal. Appl.
\yr 1995
\vol 29
\issue 4
\pages 279--281
\crossref{https://doi.org/10.1007/BF01077476}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UM43700007}


Linking options:
  • http://mi.mathnet.ru/eng/faa614
  • http://mi.mathnet.ru/eng/faa/v29/i4/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gorin V. Kerov S. Vershik A., “Finite Traces and Representations of the Group of Infinite Matrices Over a Finite Field”, Adv. Math., 254 (2014), 331–395  crossref  isi
    2. Bufetov A., Petrov L., “Law of Large Numbers For Infinite Random Matrices Over a Finite Field”, Sel. Math.-New Ser., 21:4 (2015), 1271–1338  crossref  isi
    3. Borodin A., Corwin I., Gorin V., Shakirov Sh., “Observables of Macdonald Processes”, Trans. Am. Math. Soc., 368:3 (2016), 1517–1558  crossref  isi
    4. F. V. Petrov, V. V. Sokolov, “Asymptotics of the Jordan normal form of a random nilpotent matrix”, J. Math. Sci. (N. Y.), 224:2 (2017), 339–344  mathnet  crossref  mathscinet
    5. Matveev K., “Macdonald-Positive Specializations of the Algebra of Symmetric Functions: Proof of the Kerov Conjecture”, Ann. Math., 189:1 (2019), 277–316  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:358
    Full text:116
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020